| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter the reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6; -11.00/1.5/106 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on (b)(6) 2023.The lens had tore during insertion.It was intraoperatively removed and replaced with a back up lens.This resolved the problem.There was no patient injury.